MathSciNet Relay Station
MathSciNet bibliographic data
MR1707135 (2001i:54033) 54F05 (54D15 54E35)
Bennett, Harold R.; Heath, Robert W.; Lutzer, David J. GO-spaces with $\sigma$-closed discrete dense subsets. Proc. Amer. Math. Soc. 129 (2001), no. 3, 931–939.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement